





The Automotive Supply Chain Roadshow March 22nd - Prague, Czech Republic.

08:00 Registration & Morning Refreshments

(provided by Headline Sponsor: Grant Thornton)

09:00 SESSION ONE – INTRODUCTION TO THE AUTOMOTIVE SECTOR:

Roadshow kick off with Chair Mr Christopher Plant, The Voice of Business

Introduction to the event: Welcome by the British Ambassador

- Her Majesty's Ambassador to the Czech Republic, Mr Nick Archer MVO
- Ms Gabriela Hoppe, Partner, Grant Thornton Czech Republic

09:20 **Opening Plenary Session:** Keynote Speech:

An overview of the Czech Automotive Industry and an introduction to the market.

Speaker: Mr Zdeněk Petzl, LL.M.

Managing Director of the Czech Automotive Industry Association

09:35 INTRODUCTION TO THE ROADSHOW: PANEL INTRODUCTION

An introduction to the event and a look at the Automotive Industry in the CEE

- Czech Automotive Industry Association: Mr Zdeněk Petzl, LL.M. Managing Director
- Czech Invest, Automotive sector specialist: Mr Richard Schneider
- British Chamber of Commerce: Executive Director, Ms Denisa Brighton
- Grant Thornton Automotive Specialist: Mr Neil Barrell, Grant Thornton UK LLP

10:30 Networking Coffee Break (20 mins)

10:50 SESSION TWO – OPPORTUNITY IN THE CEE, THE HR FACTOR & INTERNATIONAL PANEL:

The key facts of the Automotive sector CEE - Country Focus in the CEE

A comprehensive overview of the Czech Republic Automotive Market **Speaker: Mr Richard Schneider**- Automotive sector specialist, Czech Invest

11:10 The Automotive Recruitment Vision

Speaker: Mr Gerard Koolen, Group Managing Partner,

Lugera - The People Republic. How and why recruitment is taking shape in the CEE and what is missing - how can we fix it?

11:30 **PANEL DISCUSSION: Automotive Experts CEE -** How do International Tier 1 & 2 companies expand business. What and where are the opportunities in the CEE?

- 1. Ms Anne-Marie Martin, CEO, COBCOE
- 2. Mr Chris Sipos, Head of Business, Arlington Automotive
- 3. Mr Gareth Jones, Managing Director, Pritex Limited
- 4. Mr Simon Willington, Automotive Global Team, TR Fasteners
- 5. Mr Neil Barrell, Partner Head of Operational Consulting at Grant Thornton UK LLP





12:30 Networking Buffet Lunch (60 mins)

13:30 SESSION THREE - PANEL DISCUSSION & CASE STUDIES

PANEL DISCUSSION: The CEE is a hub of automotive innovative and technological excellence. What new developments can we expect and where lies the future of automotive technology. Hear from our expert panelists in the CEE MARKET

- 1. Mr Richard Schneider Automotive sector specialist, Czech Invest
- 2. Mr Gerard Koolen, Group Managing Partner, Lugera
- 3. Mr Peter Roger, General Manager of Europe, Ness Digital Engineering
- 4. Mr Stanislav Gálik, Head of Innovations at AAA AUTO
- 5. Mr Vladimir Rösel, Corporate finance professional
- 6. Mr Jay Nagley, AIO R&D Technology Specialist from the UK

14:30 CASE STUDY: UK- Leaders in E-mobility and innovation

Speaker: Mr Jay Nagley, AIO R&D Technology Specialist from the UK

14:50 CASE STUDY: Innovation and technology driving automotive in the CEE

Find out more on Active technology, Autonomous innovative solutions and why an International IT company relies heavily on their CEE Research & Development centres.

Speaker: Mr Ciprian Verman, EDC Manager, Ness Digital Engineering

15:20 **Networking Coffee Break** (20 mins)

15:40 SESSION FOUR – A COUNTRY FOCUS AND THE ENVIRONMENT

OEMs & the Opportunity"

Speaker: Christopher Plant The Voice of Business

A presentation on the opportunity that the OEMs can bring you in and around the CEE "Focus on Slovakia"

16:00 Case Study:

16:20

Looking at the environmental impact of Waste Management in Automotive in the CEE **Speaker: Mr Marian Christenko, CEO, KOSIT**

FINAL SESSION - B2B MEETINGS / NETWORKING

Introduce your company to our Automotive professionals

All partners have a table for you to visit, you will join a group and have an allotted time to speak, be brief as you will have more time at the other networking sessions and the after event drinks reception.

18:00 Networking drinks and buffet – Tombola

Join fellow delegates for more informal discussions.

(Open for sponsorship opportunity)

(This Agenda is subject to change at any time)